# SDR ASAA2017081321611

- Difficulty date: August 13, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 40,659 hours, 12,170 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal Block
- Part number: 90201801
- Condition: Broken
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE SWITCH DOES NOT LIGHT DURING FIRE TEST AND FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  CONFIRMED FAULT, NR 2 ENGINE FIRE B-LOOP INOPERATIVE AND FAILED TEST.  ENGINE & APU FIRE DETECTION CONTROL MODULE SHOWS RIGHT CORE DETECTOR FAULT.  OPENED RIGHT CORE & GVI RIGHT CORE DETECTOR, FOUND TERMINAL LUG BROKEN. TERMINATED THE LUG IAW SWP, & CLOSED RIGHT CORE. NR 2 ENGINE FIRE DETECTION SYSTEMS, A & B LOOPS GROUND FUNCTIONAL TESTED NORMAL IAW AMM 26-11-00-710-801. REPOSITIONED NR 2 ENGINE OVERHEAT SWITCH BACK TO NORMAL POSITION.
